# SDR U30A200300024

- Difficulty date: July 31, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N265AV
- Make and model: Airbus A320-212
- Aircraft serial: 427
- Aircraft time: 43,916 hours, 13,762 cycles
- System (JASC): 2760 · Drag Control System
- Part: Solenoid
- Part number: 1111A000001
- Part serial: 0134
- Condition: Intermittent
- Location: Zone 622
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GROUND IN CUN AFTER FLT 306 PIT-CUN, SLATS LOCKED AND WTB (WING TIP BRAKES) MESSAGE ON ECAM. CUN MAINTENANCE RESET THE WTB OF THE SLAT SYSTEM ON GROUND IAW AMM TASK 27-80-00-869-060 AND SYSTEM RESET AND OPS CK'D NORMAL. AIRCRAFT RETURNED TO SERVICE. UPON RETURN TO BWI, DURING A "DAILY" CK IN BWI, A BITE CHECK WAS PERFORMED OF THE SFCC (SLAT FLAP CONTROL COMPUTER) & HAD NO FAULTS BUT INDICATED THE RT WTB SOLENOID HAD A SHORT CIRCUIT. MAINTENANCE REPLACED THE RT WTB SOLENOID PER AMM TASK 27-81-51-401 AND OPS CK'D THE SLATS WTB PER AMM TASK 27-81-00-710-001. OPS CK AND LEAK CK OK.
